# SDR AUS20040454

- Difficulty date: April 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3030700
- Condition: Overheated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OVERTEMPED ON START.  ENGINE REMOVED.
